UMass Chan AffiliationsDepartment of Medicine, Division of Hematology and Oncology
Document TypeJournal Article
MetadataShow full item record
AbstractA 65-year-old female with a history of mixed connective tissue disease and pulmonary fibrosis on azathioprine, hydroxychloroquine, and prednisone (osteoporosis on teriparatide) presented with a 1-month history of hypercalcemia. After discontinuation of teriparatide, the patient's hypercalcemia persisted. Further evaluation revealed primary hepatic lymphoma as the source of her hypercalcemia.
SourceCase Rep Hematol. 2016;2016:1876901. doi: 10.1155/2016/1876901. Epub 2016 Dec 25. Link to article on publisher's site
Permanent Link to this Itemhttp://hdl.handle.net/20.500.14038/40242
Related ResourcesLink to Article in PubMed
RightsCopyright © 2016 Andrew Hsu et al.
Except where otherwise noted, this item's license is described as Copyright © 2016 Andrew Hsu et al.